Browse By Publication: Advances in Applied Probability

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: No Grouping | Volume | Authors/Creators
Number of items: 3.

Angulo, Jose M., Anh, Vo V., McVinish, Ross S., & Ruiz-Medina, Maria D. (2005) Fractional kinetic equations driven by Gaussian or infinitely divisible noise. Advances in Applied Probability, 37(2), pp. 366-392.
Number of full-text downloads 173
Number of citations in Scopus 14
Number of citations in Web of Science® 13

Anh, Vo, Leonenko, Nikolai, & Shieh, Narn-Rueih (2008) Multifractality of products of geometric Ornstein-Uhlenbeck -type processes. Advances in Applied Probability, 40(4), pp. 1129-1156.
Number of full-text downloads 81
Number of citations in Scopus 17
Number of citations in Web of Science® 14

Wang, You-Gan & Gittins, John (1991) A note on Gittins indexes for pharmaceutical research. Advances in Applied Probability, 23(4), pp. 975-977.

This list was generated on Sun Jul 16 13:54:07 2017 AEST.